Opportunistic predation by small fishes on epibiota of jetty pilings in urban waterways

TitreOpportunistic predation by small fishes on epibiota of jetty pilings in urban waterways
Type de publicationJournal Article
Year of Publication2008
AuteursMoreau, S, Péron, C, Pitt, KA, Connolly, RM, Lee, SY, Meziane, T
JournalJournal of Fish Biology
Volume72
Pagination205–217
URLhttps://onlinelibrary.wiley.com/doi/full/10.1111/j.1095-8649.2007.01705.x
DOI10.1111/j.1095-8649.2007.01705.x
Catégorie HCERES
ACL - Articles dans des revues à comité de lecture
Publication coopération et recherche SUD
Non